Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1905, Issue 130

Issues

Zur Theorie der vertauschbaren Matrizen.

J. Schur
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1905.130.66

About the article

Published Online: 2009-12-14

Published in Print: 1905-11-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1905, Issue 130, Pages 66–76, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1905.130.66.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
M. Mirzakhani
The American Mathematical Monthly, 1998, Volume 105, Number 3, Page 260
[2]
Leon van Wyk and Michał Ziembowski
Linear Algebra and its Applications, 2017, Volume 533, Page 235
[3]
O. V. Markova
Journal of Mathematical Sciences, 2017, Volume 224, Number 6, Page 956
[4]
Marko Kandić and Klemen Šivic
Linear Algebra and its Applications, 2017, Volume 512, Page 136
[5]
Nadina Rojas
Journal of Algebra and Its Applications, 2016, Volume 15, Number 10, Page 1650191
[6]
O. A. S. Karamzadeh and N. Nazari
Communications in Algebra, 2018, Page 1
[7]
Shujuan Wang and Wende Liu
Linear and Multilinear Algebra, 2016, Volume 64, Number 7, Page 1354
[8]
Leandro Cagliero and Nadina Rojas
Linear and Multilinear Algebra, 2015, Volume 63, Number 11, Page 2135
[9]
Manuel Ceballos, Juan Núñez, and Ángel F. Tenorio
Nonlinear Analysis: Theory, Methods & Applications, 2009, Volume 71, Number 12, Page e401
[10]
James A. Carlson and Domingo Toledo
Journal of Geometric Analysis, 1993, Volume 3, Number 2, Page 99
[11]
William C. Brown
Communications in Algebra, 1997, Volume 25, Number 12, Page 3923
[12]
Thomas Muir
Transactions of the Royal Society of South Africa, 1929, Volume 18, Number 3, Page 219
[13]
Young Kwon song
Communications in Algebra, 1999, Volume 27, Number 4, Page 1649
[14]
N. S. Karamzadeh and O. A. S. Karamzadeh
Communications in Algebra, 2010, Volume 38, Number 9, Page 3521
[15]
Dietrich Burde
Central European Journal of Mathematics, 2006, Volume 4, Number 3, Page 323

Comments (0)

Please log in or register to comment.
Log in